MathSciNet Relay Station
MathSciNet bibliographic data
MR868322 62G05
Wang, Mei-Cheng; Jewell, Nicholas P.; Tsai, Wei-Yann Asymptotic properties of the product limit estimate under random truncation. Ann. Statist. 14 (1986), no. 4, 1597–1605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement